JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GLOBAL EXISTENCE OF WEAK SOLUTIONS FOR A KELLER-SEGEL-FLUID MODEL WITH NONLINEAR DIFFUSION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GLOBAL EXISTENCE OF WEAK SOLUTIONS FOR A KELLER-SEGEL-FLUID MODEL WITH NONLINEAR DIFFUSION
Chung, Yun-Sung; Kang, Kyungkeun; Kim, Jaewoo;
  PDF(new window)
 Abstract
We consider the Cauchy problem for a Keller-Segel-fluid model with degenerate diffusion for cell density, which is mathematically formulated as a porus medium type of Keller-Segel equations coupled to viscous incompressible fluid equations. We establish the global-in-time existence of weak solutions and bounded weak solutions depending on some conditions of parameters such as chemotactic sensitivity and consumption rate of oxygen for certain range of diffusive exponents of cell density in two and three dimensions.
 Keywords
incompressible fluid;Keller-Segel model;nonlinear diffusion;
 Language
English
 Cited by
1.
Long-term behaviour in a chemotaxis-fluid system with logistic source, Mathematical Models and Methods in Applied Sciences, 2016, 26, 11, 2071  crossref(new windwow)
2.
Global classical small-data solutions for a three-dimensional chemotaxis Navier–Stokes system involving matrix-valued sensitivities, Calculus of Variations and Partial Differential Equations, 2016, 55, 4  crossref(new windwow)
3.
ASYMPTOTIC BEHAVIORS OF SOLUTIONS FOR AN AEROTAXIS MODEL COUPLED TO FLUID EQUATIONS, Journal of the Korean Mathematical Society, 2016, 53, 1, 127  crossref(new windwow)
4.
Existence of global solutions for a chemotaxis-fluid system with nonlinear diffusion, Journal of Mathematical Physics, 2016, 57, 4, 041503  crossref(new windwow)
 References
1.
M. Chae, K. Kang, and J. Lee, Existence of smooth solutions to coupled chemotaxis-fluid equations, Discrete Contin. Dyn. Syst. 33 (2013), no. 6, 2271-2297.

2.
A. Chertock, K. Fellner, A. Kurganov, A. Lorz, and P. A. Markowich, Sinking, merging and stationary plumes in a coupled chemotaxis-fluid model: a high-resolution numerical approach, J. Fluid Mech. 694 (2012), 155-190. crossref(new window)

3.
R. Duan, A. Lorz, and P. Markowich, Global solutions to the coupled chemotaxis-fluid equations, Comm. Partial Differential Equations 35 (2010), no. 9, 1635-1673. crossref(new window)

4.
M. D. Francesco, A. Lorz, and P. Markowich, Chemotaxis-fluid coupled model for swim-ming bacteria with nonlinear diffusion: global existence and asymptotic behavior, Dis-crete Contin. Dyn. Syst. 28 (2010), no. 4, 1437-1453. crossref(new window)

5.
S. Ishida and T. Yokota, Global existence of weak solutions to quasilinear degenerate Keller-Segel systems of parabolic type, J. Differential Equations 252 (2012), no. 2, 1421-1440. crossref(new window)

6.
E. F. Keller and L. A. Segel, Initiation of slide mold aggregation viewed as an instability, J. Theor. Biol. 26 (1970), no. 3, 399-415. crossref(new window)

7.
E. F. Keller and L. A. Segel, Model for chemotaxis, J. Theor. Biol. 30 (1971), no. 2, 225-234. crossref(new window)

8.
O. A. Ladyzhenskaya, Global solvability of a boundary value problem for the Navier-Stokes equations in the case of two spatial variables, Doklady of the USSR 123 (1958), 427-429.

9.
J.-G. Liu and A. Lorz, A coupled chemotaxis-fluid model, I. H. Poincare, Analyse Non Lineaire 28 (2011), no. 5, 643-652.

10.
A. Lorz, Coupled chemotaxis fluid model, Math. Models Meth. Appl. Sci. 20 (2010), no. 6, 987-1004. crossref(new window)

11.
C. S. Patlak, Random walk with persistence and external bias, Bull. Math. Biophys. 15 (1953), 311-338. crossref(new window)

12.
Y. Sugiyama and H. Kunii, Global existence and decay properties for a degenerate Keller-Segel model with a power factor in drift term, J. Differential Equations 227 (2006), no. 1, 333-364. crossref(new window)

13.
Y. Tao and M. Winkler, Global existence and boundedness in a Keller-Segel-Stokes model with arbitrary porous medium diffusion, Discrete Contin. Dyn. Syst. 32 (2012), no. 5, 1901-1914. crossref(new window)

14.
Y. Tao and M. Winkler, Locally bounded global solutions in a three-dimensional chemotaxis-Stokes system with nonlinear diffusion, Ann. Inst. H. Poincare Anal. Non Lineaire. 30 (2013), no. 1, 157-178 crossref(new window)

15.
I. Tuval, L. Cisneros, C. Dombrowski, C. W. Wolgemuth, J. O. Kessler, and R. E. Goldstein, Bacterial swimming and oxygen transport near contact lines, PNAS 102 (2005), no. 7, 2277-2282. crossref(new window)

16.
D. Vorotnikov, Weak solutions for a bioconvection model related to bacillus subtilis, to appear in Comm. Math. Sci.

17.
M. Winkler, Global large data solutions in a chemotaxis-(Navier-)Stokes system model-ing cellular swimming in fluid drops, Comm. Partial Differential Equations 37 (2012), no. 2, 319-351. crossref(new window)